Prime obsession - Bernhard Riemann and the greatest unsolved problem in mathematics

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionPrime obsession - Bernhard Riemann and the greatest unsolved problem in mathematics
Original languageEnglish
Pages (from-to)60 - 61
JournalScience
Volume302 (5642)
Publication statusPublished - Oct 2003

Bibliographical note

Publisher: Amer Assoc Advancement Science
Other identifier: IDS Number: 727UD

Cite this